A 46-year-old member asked:
Disclaimer

does singular make you sleepy?

2 doctor answers
Dr. SG Erman
Dr. SG Erman answered
35 years experience Family Medicine
Not Likely: While any medication may cause any side effects, sleepiness or drowsiness is not reported as a common side effect of singulair (montelukast).
Answered on Nov 6, 2020
Dr. David Wyatt
26 years experience Family Medicine
Possible: Singulair does have potential to cause sleepiness. Be careful mixing with anything else that may compound this .... Alcohol, benadryl, (diphenhydramine) zyrtec.
Answered on Nov 6, 2020
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Doctor can evaluate: Pregnancy is the most common cause of a missed period. If not pregnant, other causes of a late or missed period include: excessive weight loss or wei ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Arthur Ciaramicoli
45 years experience Clinical Psychology
Fatigue: Sleepiness can be caused by poor nutrition, poor sleep patterns, excess alcohol or drug use, lack of exercise, stress or ill health. If you cannot det ... Read More
2
2 thanks
A 37-year-old member asked:
Dr. Marcel Hungs
26 years experience Neurology
Hard to tell: I need more information: do you snore? Do you get enough sleep? Do you wake up a lot? Do you have low thyroid function? Do you get weak knees when yo ... Read More
A 31-year-old male asked:
Dr. Alessandra Bertolucci
33 years experience Ophthalmology
Find a better state: Try to understand why you feel sleepy and dull. Do you lack sleep, than you know what to do! needs better eating habits than you know what to do next. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month